On Pricing Derivatives under GARCH Models: A Dynamic Gerber-Shui's Approach

Tak Kuen Siu, H. Tong, H. Yang

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)17-31
Number of pages15
JournalNorth American Actuarial Journal
Volume8
Issue number3
Publication statusPublished - 2004

Cite this

Siu, Tak Kuen ; Tong, H. ; Yang, H. / On Pricing Derivatives under GARCH Models: A Dynamic Gerber-Shui's Approach. In: North American Actuarial Journal. 2004 ; Vol. 8, No. 3. pp. 17-31.
@article{126ac763fdc64cefb352eb39bc653e9b,
title = "On Pricing Derivatives under GARCH Models: A Dynamic Gerber-Shui's Approach",
author = "Siu, {Tak Kuen} and H. Tong and H. Yang",
year = "2004",
language = "English",
volume = "8",
pages = "17--31",
journal = "North American Actuarial Journal",
issn = "1092-0277",
publisher = "Society of Actuaries",
number = "3",

}

On Pricing Derivatives under GARCH Models: A Dynamic Gerber-Shui's Approach. / Siu, Tak Kuen; Tong, H.; Yang, H.

In: North American Actuarial Journal, Vol. 8, No. 3, 2004, p. 17-31.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On Pricing Derivatives under GARCH Models: A Dynamic Gerber-Shui's Approach

AU - Siu, Tak Kuen

AU - Tong, H.

AU - Yang, H.

PY - 2004

Y1 - 2004

M3 - Article

VL - 8

SP - 17

EP - 31

JO - North American Actuarial Journal

JF - North American Actuarial Journal

SN - 1092-0277

IS - 3

ER -